# SDR SWIA202055663

- Difficulty date: December 7, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Flap Hingebox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L OUTBOARD FLAP INBOARD HINGEBOX AFT HINGE MOUNT BOLT NUT HAS CORROSION.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED LEFT OUTBORAD FLAP INBOARD AFT HINGE MOUNT BOLTS NUT, IAW CRJ200 AMM REF 57-21-35-400-801.
